# SDR CALA2022020200295

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 68,945 hours, 29,226 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP LANYARD MISSING CREW APPLIED CDL 28A. CAP LNAYARD MISSING. STICKER INSTALLED DISPATCH DESK: 14   NAME: MB                   DATE: 30-JAN-22- DEFERRED DIRECTLY BY TOMC INSTALLED NEW LANYARD.
